# SDR 2003FA0000744

- Difficulty date: June 5, 2003
- Submitted: July 24, 2003
- Operation: General aviation
- Aircraft: N8101C
- Make and model: Beech F33A
- Aircraft serial: CE1538
- Engine: Cont IO520BB
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Case
- Part number: ELT1104
- Part serial: 59329
- Condition: Corroded
- Location: Elt
- Part time: 2,747 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A REPLACEMENT OF THE ELT BATTERY FOR TIME CHANGE TECHNICIAN FOUND CORROSION INSIDE BATTERY CASE.  PROBABLE CAUSE IS THE HEAT.
